# SDR TWAA0017501

- Difficulty date: November 7, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 3,967 hours, 2,130 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Ecu
- Part number: 473925
- Part serial: 1045
- Condition: Worn
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

MID CARGO SMOKE DETECTION ACTIVATED, BOTH SYSTEMS.  CREW FIRED BOTH FIRE EXTINGUISHING BOTTLES AND MADE AN UNSCHEDULED LANDING AT IND.  THERE WAS NO SMOKE OR FIRE.  PLACARD MID CARGO SMOKE DETECTION AND FIRE EXTINGUISHING SYSTEMS PER MEL.  THE MID CARGO COMPARTMENT CEU WAS REPLACED TO CORRECT THE SMOKE DETECTION SYSTEM MALFUNCTION.  CHECK-C 7-28-00 JFK.
